# SDR UPS00233667

- Difficulty date: August 17, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: QF71210093
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENG NR 3 AFT LOWER CRANE BEAM SHOULDER BOLT FAILED NDI DUE CRACK COMING FROM SPLIT PIN HOLE.  ALSO, CAD PLATING DAMAGED.  NR 3 ENG AFT CRANE BEAM LOWER SHOULDER BOLT REPLACED IAW MM 71-21-03.
